# SDR AALA20091116TUL05

- Difficulty date: November 16, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 35,444 hours, 16,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED AT STATION 807 RIGHT FORWARD UPPER EAR.  PERFORMED DOUBLER REPAIR UNDER AARD53-10-00-25.
